# SDR DHL2004806587

- Difficulty date: February 5, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM CRACKED 0.250 AT STA 180.000 LBL 32.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  TRIMMED OUT DAMAGED AREA ON FLOORBEAM.  INSPECTED FOR CRACKS. NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED ANGLE DOUBLERS 2EA (7075-T6AL 0.160), -T- FILLER (7075-T6AL 0.125), FILLER (7075-T6AL 0.071), SPLICE DOUBLERS 2EA (7075-T6AL 0.071), SPACER (7075-T6AL 0.142), CLIP (7075-T6AL 0.090), SPACER (7075-T6AL 0.071) IAW ED EDU80-6, DWG U80-R06.  CLEANED, TREATED AND PRIMED REPAIR PARTS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED REPAIR PARTS ON FLOORBEAM AT STA 180.000 LBL 32 WITH NEW FASTENERS IAW ED EDU80-6, DWG U80-R06, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
